# SDR CALA0400031

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 56,548 hours, 26,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD CABIN MEGAPHONE INOPERATIVE.  THE MEGAPHONE WAS REMOVED AND REPLACED.
